New Hermite–Hadamard-type inequalities for convex function(II)

Full text for this resource is not available from the Research Repository.

Tseng, Kuei-Lin, Hwang, Shiow-Ru and Dragomir, Sever S (2011) New Hermite–Hadamard-type inequalities for convex function(II). Computers and Mathematics with Applications, 62 (1). pp. 401-418. ISSN 0898-1221


In this paper, we establish some Hermite–Hadamard-typeinequalities for convexfunctions and give several applications for special means. They complete the results from the previous recent paper Tseng et al. (submitted for publication) [11].

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.1016/j.camwa.2011.05.023
Official URL
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Keywords ResPubID22875, Hermite–Hadamardinequality, convex function
Citations in Scopus 11 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login